# SDR MASA97017

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220YV
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Propeller: Hartzl HCE4A3A
- System (JASC): 6110 · Propeller Assembly
- Part: Prop Assy
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

LRU/ABQ - FLT 401 - SHORTLY AFTER PASSING THROUGH 1,500 FEET AGL, THE FLIGHT CREW NOTICED OIL PRESSURE ON THE NR 2 ENGINE DROPPED BELOW 70 PSI.  THE CREW REDUCED POWER ON THE RT ENGINE AND PROCEEDED TO RETURN TO THE FIELD.  ON DESCENT, THE OIL PRESSURE DROPPED BELOW 60 PSI AND THE FLIGHT CREW THEN SECURED THE ENGINE.  THE AIRCRAFT LANDED WITH NO FURTHER INCIDENT.  REMOVED AND REPLACED RT PROP ASSY, OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
